Title: Paraconsistent declarative semantics for extended logic programs
Authors: Arieli, Ofer # ×
Issue Date: 2002
Publisher: Baltzer Science Publishers
Series Title: Annals of Mathematics and Artificial Intelligence vol:36 issue:4 pages:381-417
ISSN: 1012-2443
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
36809.pdf Published 377KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science